# SDR DLL13961321

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: R4 Door
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND D-ZONE EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY.  SYSTEM CHECKS GOOD.
